# SDR AALA202008179008

- Difficulty date: August 16, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 58,138 hours, 24,380 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60753
- Condition: Defective
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GROUNDED - L1 DOOR HARD TO CLOSE FROM OUTSIDE.  REPLACED L1 DOOR GUIDE ARM ASSEMBLY PER AMM 52-11-21, OPERATIONAL CHECK OKAY.
